Finite groups with weakly s -semipermutable subgroups
Rendiconti del Seminario Matematico della Università di Padova, Volume 126 (2011), pp. 73-88.
@article{RSMUP_2011__126__73_0,
     author = {Li, Changwen},
     title = {Finite groups with weakly $s$ -semipermutable subgroups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {73--88},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {126},
     year = {2011},
     zbl = {1256.20019},
     mrnumber = {2918200},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2011__126__73_0/}
}
TY  - JOUR
AU  - Li, Changwen
TI  - Finite groups with weakly $s$ -semipermutable subgroups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2011
DA  - 2011///
SP  - 73
EP  - 88
VL  - 126
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2011__126__73_0/
UR  - https://zbmath.org/?q=an%3A1256.20019
UR  - https://www.ams.org/mathscinet-getitem?mr=2918200
LA  - en
ID  - RSMUP_2011__126__73_0
ER  - 
%0 Journal Article
%A Li, Changwen
%T Finite groups with weakly $s$ -semipermutable subgroups
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2011
%P 73-88
%V 126
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2011__126__73_0
Li, Changwen. Finite groups with weakly $s$ -semipermutable subgroups. Rendiconti del Seminario Matematico della Università di Padova, Volume 126 (2011), pp. 73-88. http://archive.numdam.org/item/RSMUP_2011__126__73_0/

[1] B. Huppert, Endliche Gruppen I, Springer-Verlag, Berlin-New York, 1967. | MR | Zbl

[2] O. H. Kegel, Sylow Gruppen and subnormalteiler endlicher Gruppen, Math. Z., 78 (1962), pp. 205-221. | MR | Zbl

[3] M. Asaad - M. Ramadan - A. Shaalan, The influence of π -quasinormality of maximal subgroups of Sylow subgroups of Fitting subgroups of a finite group, Arch. Math., 56 (1991), pp. 521-527. | MR | Zbl

[4] M. Asaad, On maximal subgroups of finite group, Comm. Algebre, 26 (1998), pp. 3647-3652. | MR | Zbl

[5] Q. Zhang - L. Wang, The infuence of s -semipermutable subgroups on the structure of a finite group, Acta Math. Sin., 48 (2005), pp. 81-88. | MR | Zbl

[6] Y. Wang, Finite groups with some subgroups of Sylow subgroups c -supplemented, J. Algebra, 224 (2000), pp. 467-478. | MR | Zbl

[7] Y. Wang - H. Wei - Y. Li, A generalization of Kramer's theorem and its application, Bull. Austral. Math. Soc., 65 (2002), pp. 467-475. | Zbl

[8] X. Guo - K. P. Shum, Cover-avoidance properties and structure of finite groups, J. Pure Appl. Algebra, 181 (2003), pp. 297-308. | MR | Zbl

[9] A. N. Skiba, On weakly s -permutable subgroups of finite groups, J. Algebra, 315 (2007), pp. 192-209. | MR | Zbl

[10] W. Guo, The theory of classes of groups, Science Press-Kluwer Academic Publishers, Beijing-Boston, 2000. | MR | Zbl

[11] D. Gorenstein, Finite Groups, Harper and Row Publishers, New York, 1968. | MR | Zbl

[12] K. Doerk - T. Hawkes, Finite solvable Groups, de Gruyter, Berlin-New York, 1992. | MR | Zbl

[13] A. Ballester-Bolinches, -normalizers and local definitions of saturated formations of finite groups, Israel J. Math., 67 (1989), 312-326. | MR | Zbl

[14] A. Ballester-Bolinches - Y. Wang, Finite groups with some c -normal minimal subgroups, J. Pure Appl. Algebra, 153 (2000), pp. 121-127. | MR | Zbl

[15] Y. Wang, c -normality of groups and its properties, J. Algebra, 180 (1996), pp. 954-965. | MR | Zbl

[16] A. Ballester-Bolinches - Y. Wang - X. Guo, c -supplemented subgroups of finite groups, Glasgow Math. J., 42 (2000), pp. 383-389. | MR | Zbl

[17] M. Asaad - A. Ballester-Bolinches - M. C. Pedraza-Aguilera, A note on minimal subgroups of finite groups, Comm. Algebra, 24 (1996), pp. 2771-2776. | MR | Zbl

[18] Y. Wang - Y. Li - J. Wang, Finite groups with c -supplemented minimal subgroups, Algebra Colloq., 10 (2003), pp. 413-425. | MR | Zbl

[19] X. Zhong - S. Li, On c -supplemented minimal subgroups of finite groups, Southeast Asian Bull. Math., 28 (2004), pp. 1141-1148. | MR | Zbl

[20] Y. Wang, The influence of minimal subgroups on the structure of finite groups, Acta Math. Sin., 16 (2000), pp. 63-70. | MR | Zbl

[21] M. Ramadan - M. Ezzat-Mohamed - A. A. Heliel, On c -normality of certain subgroups of prime power order of finite groups, Arch. Math., 85 (2005), pp. 203-210. | MR | Zbl

[22] D. Li - X. Guo, The influence of c -normality of subgroups on the structure of finite groups II, Comm. Algebra, 26 (1998), pp. 1913-1922. | MR | Zbl

[23] H. Wei, On c -normal maximal and minimal subgroups of Sylow subgroups of finite groups, Comm. Algebra, 29 (2001), pp. 2193-2200. | MR | Zbl

[24] Y. Li, Some notes on the minimal subgroups of Fitting subgroups of finite groups, J. Pure Appl. Algebra, 171 (2002), pp. 289-294. | MR | Zbl

[25] X. Guo - K. P. Shum, Complementarity of subgroups and the structure of finite groups, Algebra Colloq., 13 (2006), pp. 9-16. | MR | Zbl

[26] M. Ramadan, Infuence of normality on maximal subgroups of Sylow subgroups of finite groups, Acta Math. Hungar, 73 (1996), pp. 335-342. | Zbl

[27] M. Asaad - P. Csorgo, The infiuence of minimal subgroups on the structure of finite groups, Arch. Math., 72 (1999), pp. 401-404. | MR | Zbl

[28] D. Li - X. Guo, On complemented subgroups of finite groups, Chinese Ann. Math. Ser. B, 22 (2001), pp. 249-254. | MR | Zbl